[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Help with rash

Hi all,
  I am getting pretty frustrated with Ashley rashing out from the tape.  I'm 
hoping someone here will have some secret on how to get around this.  We have 
tried everything.  You may remember I posted about this a couple of weeks 
ago.  Well, since then we have tried different tapes.  Also we are using the 
bard.  I am thinking now that alot of the problem maybe the tape around the 
infusion set itself.  What can we do about that?  Also another problem we are 
having is that the sets are only lasting a day or maybe 2.  All of the sudden 
Ashley will have a blood sugar of 400 or 500.  When I take the infusion set 
off the canula is bent & laying against her skin.  How does this happen?  I 
can't see how it is getting out.  It had to have been inside in the first 
place because her numbers start off good.  This has been happening pretty 
frequently & I don't know what to do about it.  I will be calling minimed 
today about both problems(again) but, was hoping to get some help from some 
people who actually may have some idea of what I am going through.
Could you please also reply to me personally about this.  I am on digest.
Thanx so much.
 Kim...........Mom of Ashley 10 yrs old(diabetic for 5 years & pumping 
Check out our Diabetes site  www.elviradarknight.com/diabetes/info.html
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml